# SDR SWAA013387

- Difficulty date: December 23, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,969 hours, 37,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM WEBS CORRODED, BS 790 RT SIDE AND BS 639 TO 663 LT SIDE.  REPAIRED WEB SECTIONS PER SRM.
